Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/6050
Title: Uptake of Some Divalent Metal Ions on Layered
Authors: Shakshooki, Sadek K
Issue Date: 2007
Publisher: عمادة البحث العلمي و الدراسات العليا - جامعة اليرموك
Description: المجلة الأردنية في الكيمياء
2007, Vol. 2 Issue 1, Pages 45 - 52
Document Type: Article
Language: ENG
Appears in Collections:Jordan Journal of Chemistry - JJC

Files in This Item:
File SizeFormat 
407931.pdf188.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.